L'unicité du problème de Cauchy : entre Holmgren et Hörmander

L. Robbiano; C. Zuily

Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996)

  • page 1-9

How to cite


Robbiano, L., and Zuily, C.. "L'unicité du problème de Cauchy : entre Holmgren et Hörmander." Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996): 1-9. <http://eudml.org/doc/112125>.

author = {Robbiano, L., Zuily, C.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {Holmgren's Theorem; Sjöstrand's formalism},
language = {fre},
pages = {1-9},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {L'unicité du problème de Cauchy : entre Holmgren et Hörmander},
url = {http://eudml.org/doc/112125},
year = {1995-1996},

AU - Robbiano, L.
AU - Zuily, C.
TI - L'unicité du problème de Cauchy : entre Holmgren et Hörmander
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1995-1996
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 9
LA - fre
KW - Holmgren's Theorem; Sjöstrand's formalism
UR - http://eudml.org/doc/112125
ER -


  1. [AB] S. Alinhac-M.S. Baouendi: A non uniqueness result for operators of principal type, Math. Z.220 (1995), 561-568. Zbl0851.35003MR1363855
  2. [H1] L. Hörmander: The analysis of linear partial differential operators III, IV, Springer Verlag. Zbl0601.35001
  3. [H2] L. Hörmander: Quadratic hyperbolic operators, Springer Lecture Notes Math. 1495 (1991), 118-160. Zbl0761.35004MR1178557
  4. [H3] L. Hörmander: A uniqueness theorem for second order hyperbolic differential equations, Comm on P.D.E. 17 (1982), 699-714. Zbl0815.35063MR1177289
  5. [H4] L. Hörmander: On the uniqueness of the Cauchy problem under partial analyticity assumptions, Preprint (1996). Zbl0907.35002MR2033496
  6. L1] N. Lerner: Unicité de Cauchy pour des opérateurs faiblement principalement normaux, J. Math. Pures Appl.64 (1985), 1-11. Zbl0579.35012MR802381
  7. L2] N. Lerner: Uniqueness for an ill-posed problem, Journal of Diff. Equations71 (1988), 255-260. Zbl0699.35162MR927001
  8. [Li] J.-L. Lions: Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués, Masson, Collection RMA, Paris (1988). 
  9. [RT] J. Rauch- M. Taylor: Penetrations in shadow regions and unique continuation properties in hyperbolic mixed problems, Indiana Univ. Math. J.22 (1972), 277-285. Zbl0227.35064MR303098
  10. [R] L. Robbiano: Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques, Comm. on P.D.E. 16 (1991), 789-800. Zbl0735.35086MR1113107
  11. [RoZ] L. Robbiano- C. Zuily: Uniqueness in the Cauchy problem for operators with partially holomorphic coefficients, Prépublications Univ. Paris-Sud96-37. Zbl0909.35004
  12. [S1] J. Sjöstrand: Singularités analytiques microlocales, Astérisque95 (1982). Zbl0524.35007MR699623
  13. [S2] J. Sjöstrand: Fonction spaces associated to global I-Lagrangian manifolds, Prépublication n° 1111, Ecole Polytechnique (1995). Zbl0889.46027MR1445350
  14. [T] D. Tataru: Unique continuation for solutions to PDE's: between Hörmander's theorem and Holmgren's theorem, Comm. on P.D.E. 20 (1995), 855-884. Zbl0846.35021MR1326909
  15. [Z] C. Zuily: Lectures on uniqueness and non uniqueness in the Cauchy problem, Progress in math. 33, Birkhäuser, (1983). Zbl0521.35003MR701544

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.